# SDR USAA2010010890050

- Difficulty date: January 7, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 30,486 hours, 11,440 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 309
- Condition: Defective
- Location: R2 Door
- Part time: 64,434 hours, 27,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 493 - DEN - EES - R2 DOOR DAMPER CYLINDER FAILS TO HOLD CHARGE.  MAINTENANCE REPLACED R2 DOOR DAMPER CYLINDER PER AIRBUS MAINTENANCE MANUAL 52-13-14.
